# SDR SWAA2016120710258

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 47,131 hours, 21,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1669 FAILED CAPACITY CHECK.  R&R BATTERY PACK PER AMM.
